# SDR 02FDEA00115

- Difficulty date: January 8, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 32,537 hours, 29,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N 973 #7 CARGO TRACK CRACKED BETWEEN BS 690 AND 700.  R&R TRACK PER SRM 53-10-5.
